| Catalog Number |
381923 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd insyte autoguard winged screw thread damage.The following information was provided by the initial reporter, translated from french to english: after the patient has been infused with this catheter, it is impossible cap, it was impossible to screw them together.Use of a new cap: still impossible.The problem was the catheter's screw thread.Patient required a new iv insertion.Date of occurrence: (b)(6) 2024.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
Investigation results: the complaint of that the iv catheter could not be capped was confirmed and the cause appeared to be manufacturing related.One 22g insyte autoguard iv catheter from lot #3363128 was provided for investigation.The thread on the connector was damaged and deformed, which precluded proper connection with a luer cap or luer lock syringe.The appropriate manufacturing personnel were notified of this complaint.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.
Event or Problem Description
No additional information.